PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 82 | 4 | 393-401
Tytuł artykułu

Algebraic points of low degree on the Fermat quintic

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
  • Department of Mathematics, Pacific Lutheran University, Tacoma, Washington 98447, U.S.A.
  • Centre de Recerca Matemàtica, Institut d'Estudis Catalans, Apartat 50, E-08193 Bellaterra, Spain
Bibliografia
  • [1] M. Coppens, A study of the schemes $W¹_e$ of smooth plane curves, in: Proc. 1st Belgian-Spanish Week on Algebra and Geometry, R.U.C.A., 1988, 29-63.
  • [2] O. Debarre and M. Klassen, Points of low degree on smooth plane curves, J. Reine Angew. Math. 446 (1994), 81-87.
  • [3] B. Gross and D. Rohrlich, Some results on the Mordell-Weil group of the Jacobian of the Fermat curve, Invent. Math. 44 (1978), 201-224.
  • [4] M. Klassen, Algebraic points of low degree on curves of low rank, Ph.D. thesis, University of Arizona, 1993.
  • [5] M. Namba, Families of Meromorphic Functions on Compact Riemann Surfaces, Lecture Notes in Math. 767, Springer, Berlin, 1979.
  • [6] D. Rohrlich, Points at infinity on the Fermat curves, Invent. Math. 39 (1977), 95-127.
  • [7] P. Tzermias, Mordell-Weil groups of the Jacobian of the 5-th Fermat curve, Proc. Amer. Math. Soc. 125 (1997), 663-668.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav82i4p393bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.